# SDR UPS99230627

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 259-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FOUND CORROSION OF FLOOR SUPPORT AT LBL 15 FROM BS 259 TO BS 277.  REMOVED CORROSION AND REPAIRED PER BAC DRAWING 65-17593 SH4.
